zbMATH — the first resource for mathematics

Two topological properties of topological linear spaces. (English) Zbl 0138.37402

46-XX Functional analysis
Full Text: DOI
[1] Corson, H. and Klee, V. 1963,Topological classification of convex sets, Proceedings of Symposia in Pure Math., vol. 7, Convexity, Amer. Math. Soc., Providence, R. I., pp. 37–51. · Zbl 0207.42901
[2] Klee, V. 1953,Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc.,74, 10–43. · Zbl 0050.33202 · doi:10.1090/S0002-9947-1953-0054850-X
[3] Klee, V. 1956,A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc.,7, 735–737. · Zbl 0071.10601 · doi:10.1090/S0002-9939-1956-0081444-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.